Skip to Content

Does Zantac cause you to gain weight?

Responses (2)

Anonymous 2 May 2013

Hello Nellee. No it does not. Zantac it is not known as a drug where weight gain is a issue. Regards pledge

Nellee 6 May 2013

Thank you..I have a friend who said she either read or saw something on tv that said that all antacids do..glad to hear that THIS one does not!! Thanks again!

Anonymous 2 May 2013

Hello,

Actually a serious side effect from Zantac is loss of appetite.

"Gastrointestinal side effects have included constipation, nausea/vomiting, diarrhea, abdominal pain, and rare reports of pancreatitis. Rebound acid hypersecretion has been reported after discontinuation of therapy. A case report of coinfection with Giardia lamblia and Clostridium difficile has been attributed to the achlorhydria induced by ranitidine (the active ingredient contained in Zantac) predisposing the patient to the enteric infection."

https://www.drugs.com/sfx/zantac-side-effects.html

Take care,

masso.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does gianvi make you gain weight?

Posted 15 Dec 2011 2 answers

Lovan for bulimia? Weight changes?

Posted 17 Jan 2015 1 answer

Does Wellbutrin cause weight gain?

Posted 5 Aug 2016 0 answers

Weight gain with gabapentin?

Posted 19 Oct 2016 2 answers